# SDR VNAA2020070211102

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 37,384 hours, 36,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122463
- Condition: Discharged
- Location: Cabin
- Part time: 13,109 hours, 11,986 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT FWD EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED SERVICE DOOR EXTERIOR EMERGENCY LIGHT BULB AND PAX DOOR EXTERIOR EMERGENCY LIGHT BULB.  NO FIX.  REMOVED AND REPLACED EPSU BATTER PACK 1.  OPS CHECK GOOD. (PN: 2013-1A SN: 122463)
